# SDR IXXA2024041001

- Difficulty date: March 25, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T314026
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP, UPPER SURFACE, 36 INCHES+- FROM INBOARD EDGE AND 28 INCHES FROM TRAILING EDGE IS AN AREA OF DELAMINATION
